Dolf A. J. J. Talman

CFDPs

CFPs

CFP 687 G. Van der Laan, Dolf A. J. J. Talman, Ludo Van der Heyden, "Simplicial Variable Dimension Algorithms for Solving the Nonlinear Complementarity Problem on a Product of Unit Simplicies Using a General Labelling," Mathematics of Operations Research, (August 1987), 12(3): 377-397
CFP 599 Dolf A. J. J. Talman, Ludo Van der Heyden, "Algorithms for the Linear Complementarity Problem Which Allow an Arbitrary Starting Point," 267-285 (in B. Curtis Eaves, ed., Homotopy Methods and Global Convergence, Nato Conference Series II, Plenum Press, 1983) (See CFDP 600)